# SDR DALA2020041402248

- Difficulty date: April 12, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40559
- Aircraft time: 49,670 hours, 4,512 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC CATERING STAFF TRIED TO OPEN DOOR 4L FROM OUTSIDE AND DOOR 4L ESCAPE SLIDE FELL OFF FROM DOOR ASSY. SLIDE PACK DID NOT INFLATE. REPLACED L4 DOOR SLIDE PER W/C 2500-4440. C/W RII PER W/C 2500-4440. MEL AND PLACE REMOVED (6927966)
